# SDR SWIA200515252

- Difficulty date: June 29, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 5,652 hours, 4,731 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT RUDDER TRAVEL DOES NOT INDICATE FULL RANGE.  REPLACED RUDDER POSITION TRANSMITTER IAW MM 27-24-05, OPERATIONAL CHECK GOOD.
